# SDR 9516019752

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE SERVICE DOOR JAMB TO COCKPIT LOWER SILL INTERCOSTAL FS 148.  REPAIRED INTERCOSTAL (P/N 911557-3), PER EA 97-101985.
